# SDR IPXA1568025

- Difficulty date: July 10, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Bs 620-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FLOORBOARD AT STA 620-720 LBL 25-45 IS DAMAGED/DELAMINATED AND MISSING INSERTS.  FABRICATED REPLACEMENT FLOORBOARD FROM A 402H IAW EO B757-5320-9692-G.
